# SDR QXEA200601259

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 7,479 hours, 4,822 cycles
- Engine: Ge CF348C1
- Engine time: 6,729 hours, 4,365 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 4114T15P02
- Part serial: IHI1750N
- Condition: Vibrates
- Location: Lt Engine
- Part time: 7,565 hours, 5,512 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PDX - AFTER TAKEOFF ON FLIGHT 2519, RETURNED TO THE FIELD WITH NR 1 ENGINE VIBRATIONS EXCEEDING 1.7 UNITS. UNABLE TO MAKE CLIMB POWER.  ACCOMPLISHED AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE FAN BLADES FOR THE NR 1 ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
